Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the space of homeomorphisms of $E^3$


Author: P. R. Hall
Journal: Bull. Amer. Math. Soc. 75 (1969), 788-789
DOI: https://doi.org/10.1090/S0002-9904-1969-12291-3
MathSciNet review: 0244937
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Alexander, On the deformation of an n-cell, Proc. Nat. Acad. Sci. U.S.A. 9 (1923), 406-407.
  • 2. E. Dyer and M. E. Hamstrom, Completely regular mappings, Fund. Math. 45 (1957), 103-113. MR 92959
  • 3. E. Dyer and M. E. Hamstrom, Regular mappings and the space of homeomorphisms on a 2-manifold, Duke Math. J. 25 (1958), 521-532. MR 96202
  • 4. M. E. Hamstrom, Regular mappings and the space of homeomorphisms on a 3-manifold, Mem. Amer. Math. Soc. No. 40 (1961). MR 152999
  • 5. M. K. Fort, A proof that the group of all homeomorphisms of the plane onto itself is locally-arcwise connected, Proc. Amer. Math. Soc. 1 (1950), 59-62. MR 33017
  • 6. J. M. Kister, Small isotopies in Euclidean spaces and 3-manifolds, Bull. Amer. Math. Soc. 65 (1959), 371-373. MR 107232
  • 7. J. M. Kister, Isotopies in 3-manifolds, Trans. Amer. Math. Soc. 97 (1960), 213-224. MR 120628


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12291-3

American Mathematical Society